# SDR SWIA200617421

- Difficulty date: December 2, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 32,560 hours, 42,981 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN AND LOST NR 2 T6 AND NR 2 TORQUE GAUGES WITH SEVERAL MAP LIGHTS AND TAKEOFF AURAL WARNINGS AND ELECTRICAL EMERGENCY BUSS ILLUMINATED.  GEAR DID NOT INDICATE DOWN AND LOCKED.  RESET EMERGENCY BUSS 2 CB AND CHANGED RELAY K0519 EMERGENCY BUSS 2 CONTACTOR.  ALL SYSTEM'S OPERATIONAL CHECKS GOOD.
